# SDR USAA030025

- Difficulty date: March 6, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DISBONDED 6 INCH DIAMETER AREA, 77 INCHES FORWARD OF STATION 2005.2 AT LBL 14. METAL BOND REPAIR PER EA 87080.  (M)
